# SDR LR7A2020022102249

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 38,746 hours, 23,973 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 00327075T6
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED DAILY INSPECTION FOUND BULKHEAD CRACKED AT FS880 WL220 RBL61.50   / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.    LP 92607.
